Inadmissibility of the best invariant estimator of extreme quantiles of the normal law under squared error loss

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Inadmissibility of the best invariant estimator of extreme quantiles of the normal law under squared error loss

TitleInadmissibility of the best invariant estimator of extreme quantiles of the normal law under squared error loss
Publication TypeJournal Article
Year of Publication1969
AuthorsZidek, JV
JournalThe Annals of Mathematical Statistics
Pagination1801–1808